# SDR R61A201211020666

- Difficulty date: November 2, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,120 hours, 8,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85361343105
- Condition: Damaged
- Location: Fuselage
- Part time: 9,120 hours, 8,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED THE FLOORBEAM UNDER PLASTIC WATER DRAIN TRAY ASSY AT FS X370.00 HAS ELONGATED HOLES.  MAINTENANCE PERFORMED A MAJOR REPAIR ON FLOORBEAM AT FS X370.00 IAW BOMBARDIER EO DHC-8-400-53-L01678, MATERIAL FABRICATED FROM 0.040 AL 2024-T3 & 0.063 AL 7075-T6.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
